List of publications by Denny H. Leung

Click on links for downloadable files.

  1. Uniform convergence of operators and Grothendieck spaces with the Dunford-Pettis property, Math. Z., 197(1988), 21-32.
  2. Weak* convergence in higher duals of Orlicz spaces, Proc. AMS, 103(1988), 797-800. 
  3. On the weak Dunford-Pettis property, Arch. Math., 152(1989), 363-364.
  4. Property (V*) in the space of Bochner-integrable functions, Rev. Roumaine, 35(1990), 147-150.
  5. Factoring operators through Hilbert space, Israel J. Math., 71(1990), 225-227.
  6. A Gelfand-Phillips property with respect to the weak topology, Math. Nach., 149(1990), 177-181.
  7. (With Frank Räbiger) Complemented copies of c0 in l¥ sums of Banach spaces, Illinois J. Math., 34(1990), 52-58.
  8. On Banach spaces with Mazur's property, Glasgow Math. J., 33(1991), 51-54.
  9. Embedding l1 into tensor products of Banach spaces, Lecture Notes in Math., 1470(1991), 171-176.
  10. Embedding lp,¥ into Lp,¥[0,1], Bull. London Math. Soc., 23(1991), 583-586.
  11. Lattice absolutely summing operators, J. Operator Theory, 27(1992), 157-167.
  12. lp,¥ has a complemented subspace isomorphic to l2, Rocky Mountain J. Math., 22(1992), 943-952.
  13. Banach spaces with property (w), Glasgow Math. J., 35(1993), 207-217.
  14. Isomorphism of certain weak Lp spaces, Studia Math., 104(1993), 151-160.
  15. Some isomorphically polyhedral Orlicz sequence spaces, Israel J. Math., 87(1994), 117-128.
  16. On c0-saturated Banach spaces, Illinois J. Math., 39(1995), 15-29.
  17. Some stability properties of c0-saturated spaces, Math. Proc. Camb. Phil. Soc., 118(1995), 287-301.
  18. Isomorphic classification of atomic weak Lp spaces, Interaction between Functional Analysis, Harmonic Analysis, and Probability, Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, 175(1996), 315-330.
  19. Some remarks on regular Banach spaces, Glasgow Math. J., 38(1996), 243-248.
  20. Property (u) in JH Ä JH, Rocky Mountain J. Math., 28(1998), 1023-1034.
  21. Operators from a subspace of the James space into its dual, Arch. Math., 67(1996), 500-509.
  22. A note on Banach spaces with l1-saturated duals, Comment. Math. Univ. Carolinae, 37(1996), 515-517.
  23. Purely non-atomic weak Lp spaces, Studia Math., 122(1997), 55-66.
  24. Symmetric sequence subspaces of C(a), J. London Math. Soc., 59(1999), 1049-1063. 
  25. (With Si-Kit Chung) On order continuous norms, Proc. AMS, 128(2000), 1971-1974.
  26. (With Wee Kee Tang) Symmetric sequence subspaces of C(a), II, Canadian J. Math., 51 (1999), 309-325. 
  27. The normed and Banach envelopes of Weak L1, Israel J. Math., 121(2001), 247-264.
  28. (With Ioannis Gasparis) On the complemented subspaces of the Schreier spaces, Studia Math., 141(2000), 273-300.
  29. (With Denka Kutzarova) An asymptotic property of Schachermayer's space under renorming, J. Math. Anal. Appl., 250(2000), 670-680.
  30. (With Wee Kee Tang)The l1-indices of Tsirelson type spaces, Proc. AMS, 131(2003), 511-521.
  31. (With Wee Kee Tang) Ordinal indices and l1-spreading models, Trends in Banach spaces and operator theory, Contemporary Math., 321(2003), 125-138.
  32. (With Wee Kee Tang) The Bourgain l1-index of mixed Tsirelson space, J. Funct. Anal., 199(2003), 301-331.
  33. (With Wee Kee Tang) Functions of Baire class one, Fund. Math., 179(2003), 225-247. Amendment to Proposition 6.6.
  34. (With Wee Kee Tang) l1-spreading models in mixed Tsirelson space, Israel J. Math., 143(2004), 223-238.
  35. (With Wee Kee Tang) l1-spreading models in subspaces of mixed Tsirelson spaces, Studia Math., 172(2006), 47-68.
  36. (With Wee Kee Tang) Extension of functions with small oscillation, Fund. Math., 192(2006), 183-193.
  37. (With Wee Kee Tang) More mixed Tsirelson spaces that are not isomorphic to their modified versions, Illinois J. Math., 52(2008), 17-46.
  38. (With Wee Kee Tang) Semilattice structures of spreading models, Proc. AMS, 136(2008), 3561-3570.
  39. (With Denka Kutzarova, Antonis Manoussakis and Wee Kee Tang) Minimality properties of Tsirelson type spaces, Studia Math., 187(2008), 233-263.
  40. (With Wee Kee Tang) Banach-Stone theorems for maps preserving common zeros, Positivity, 14(2010), 17-42.
  41. Biseparating maps on generalized Lipschitz spaces, Studia Math., 196(2010), 23-40.
  42. (With Rudy Sabarudin) The classification problem for nonatomic weak Lp spaces, J. Funct. Anal., 258(2010), 373-396.
  43. (With Wee Kee Tang and Atok Zulijanto) A gauge approach to an ordinal index of Baire one functions, Fund. Math., 210(2010), 99-109.
  44. (With Ya-shu Wang) Local operators on Cp, J. Math. Anal. Appl., 381(2011), 308-314.
  45. (With Ya-shu Wang) Compact and weakly compact disjointness preserving operators on spaces of differentiable functions, Trans. AMS, 365(2013), 1251-1276.
  46. (With Lei Li) Order isomorphisms on function spaces, Studia Math., 291(2013), 123-138.
  47. Ideals of operators on (Ål¥(n))l1, Proc. AMS, 143(2015), 3047-3053.
  48. (With Wee Kee Tang) Persistence of Banach lattices under nonlinear order isomorphisms, Positivity, 20(2016), 709-717.
  49. (With Wee Kee Tang) Nonlinear order isomorphisms on function spaces, Dissertationes Mathematicae, 517(2016), 1-75.
  50. (With Lei Li and Ya-shu Wang) Inverses of disjointness preserving operators, Studia Math., 3496(2016), 217-240.
  51. (With Wee Kee Tang) Functions that are Lipschitz in the small, Revista Math. Complutense, 30(2017), 25-34.
  52. Maximal ideals in some spaces of bounded linear operators, Proc. Edinburgh Math. Soc., 61(2018), 251-264.
  53. (With Niushan Gao) Smallest order closed sublattices and option spanning, Proc. AMS., 146(2018), 705-716.
  54. (With Fernando Albiac, José L. Ansorena and Ben Wallis) Optimality of the rearrangement inequality with applications to Lorentz-type sequence spaces, Mathematical Inequalities and Applications, 21(2018), 127-132.
  55. (With Niushan Gao and Foivos Xanthos) Duality for unbounded order convergence and applications, Positivity, 22(2018), 711-725.
  56. (With Niushan Gao, Cosimo Munari and Foivos Xanthos) Fatou property, representations, and extensions of law-invariant risk measures on general Orlicz spaces, Finance & Stochastics, 22(2018), 395-415.
  57. (With Lei Li, Timur Oikhberg and Mary Angelica Tursi) Separable universal Banach lattices, Israel J. Math., to appear.
  58. (With Niushan Gao and Foivos Xanthos) A local Hahn-Banach Theorem and its applications, Arch. Math., to appear.

59.  (With Niushan Gao and Foivos Xanthos) Closedness of convex sets in Orlicz spaces with applications to dual representation of risk measures, Studia Math., to appear.


1.     (With Hong Wai Ng and Wee Kee Tang) On ordinal ranks of Baire class functions.

2.     (With Made Tantrawan) On closedness of convex sets in Banach lattices.

3.     (With Made Tantrawan) The Fatou property of law-invariant risk measures.

  1. (With Niushan Gao and Foivos Xanthos) On switching probability measures and questions of Kardaras


Back to the home page of the Department of Mathematics

Back to the home page of Denny H. Leung

Denny H. Leung
matlhh (at) nus (dot) edu (dot) sg

You are visitor number Description: Description: Description: Description: Oct 12, 2007.

Last Modified: February 4, 2019.